APOHEALTH Fexofenadine Hayfever & Allergy Relief Tablet

  • Product Information

    APOHEALTH Fexofenadine Hayfever & Allergy Relief for hayfever and itchy skin, rash/hives

  • Active Ingredient(s)

    Fexofenadine Hydrochloride 180 mg

  • Reference Brand

    Works the same way as Telfast 180®

  • Size
    • 10 tablets
    • 30 tablets
    • 50 tablets
    • 70 tablets